# SDR UPS803307

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND LEFT AND RIGHT PRIMARY HEAT EXCHANGER EXHAUST ON LOWER FUSE SKIN DOUBLER CUTOUTS CRACKED AT AFT LOWER CORNERS.  REPAIRED PER UPS DC8-5330-4732-0.
